TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 1.

Schmitt, A. and Schreiber, M. and Peixoto, P. and Schäfer, M. :
A numerical study of a semi-Lagrangian Parareal method applied to the viscous Burgers equation.
[Online-Edition: https://doi.org/10.1007/s00791-018-0294-1]
In: Computing and Visualization in Science, 19 (1) pp. 45-57. ISSN 1433-0369
[Article] , (2018)

This list was generated on Tue Mar 12 01:36:04 2019 CET.